# SDR MALA040576

- Difficulty date: September 14, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 28,978 hours, 24,546 cycles
- Engine: Ge CT79B
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR STABILIZATION APPEARS TO BE INOPERATIVE RADAR RETURNS ARE DISTORTED WHEN AIRCRAFT PITCH AND OR BANK ANGLE IS ALTERED.  WX RADAR FAILED INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE COULD NOT DUPLICATE RADAR SYS AND STABILIZATION OP CHECKS GOOD IAW SF340 M/M CHAP 34.
